`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Corrigendum to: Thermodynamic formalism for random countable Markov shifts

Pages: 593 - 594, Volume 35, Issue 1, January 2015      doi:10.3934/dcds.2015.35.593

 
       Abstract        References        Full Text (216.8K)       Related Articles       

Manfred Denker - Mathematics Department, Penn State University, State College, PA 16802, United States (email)
Yuri Kifer - Einstein Institute of Mathematics, Hebrew University of Jerusalem, Edmond J. Safra Campus, Givat Ram, Jerusalem, 91904, Israel (email)
Manuel Stadlbauer - Departamento de Matemática, Universidade Federal da Bahia, 40170-110 Salvador, BA, Brazil (email)

Abstract: We correct a flaw in the proof of Proposition 6.3 in [1].

Keywords:  Random countable shifts, variational principle, thermodynamic formalism, random transformations.
Mathematics Subject Classification:  Primary: 37D35; Secondary: 37H99.

Received: December 2013;      Revised: December 2013;      Available Online: August 2014.

 References